MathSciNet Relay Station
MathSciNet bibliographic data
MR2135781 65N38
Bespalov, Alexei; Heuer, Norbert The $p$-version of the boundary element method for hypersingular operators on piecewise plane open surfaces. Numer. Math. 100 (2005), no. 2, 185–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement